# SDR IPXA2019022439349

- Difficulty date: February 23, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 17,200 hours, 10,558 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: A57111092202
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YRWHILE ACCOMPLISHING EO A300-5710-68606-B APPX B ON LH WING CRACK DETECTED AT HOLE C 12 OCLOCK POSITION DEPTH GREATER THAN .039 REF FIG1 SHEET 2ACCOMPLISHED REPAIR ON LH FR 47 LOWER JUNCTION HOLE PER VT SAA EA# A300-5710-01-7612 I/R AND UPS EO A300-5710-71691-A
